# SDR 2014FA0000429

- Difficulty date: July 14, 2014
- Submitted: July 14, 2014
- Operation: General aviation
- Aircraft: N486JG
- Make and model: Cirrus SR20
- Aircraft serial: 1222
- Aircraft time: 518 hours
- Engine: Cont IO360ES
- Engine time: 518 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 12323001
- Part serial: 1028
- Condition: Failed
- Part time: 264 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

THE ENGINE TACHOMETER WOULD NOT REGISTER BELOW 1000 RPM.  REPLACED THE TACH GENERATOR AND DISCOVERED THE KEYWAY ON THE SHAFT HAD WORN OFF. LOG BOOK RESEARCH SHOWED THAT THE SAME PROBLEM OCCURRED IN 2007 AT TTAF 253.5.
